# SDR 03FDEA01016

- Difficulty date: June 27, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD FWD HINGE ACTUATOR LUG BORE OUTBOARD SIDE FOUND CORROSION.  RIGHT WING OUTBOARD FLAP INBOARD FWD HINGE ACTUATOR LUG BORE OUTBOARD SIDE CORROSION REPAIR CARRIED-OUT IAW FEDEX EA 1-5750-69354 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RIGHT OUTBOARD FLAP, INBOARD HINGE BRACKET REPAIR.
